# SDR REXA98041

- Difficulty date: January 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403BH
- Make and model: Saab SF340A
- Aircraft serial: 340A060
- System (JASC): 7600 · Engine Controls
- Part: Control Quadrant
- Part number: 5308214
- Condition: Inop
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FI STOP LIGHT COMES ON IN FLIGHT, RESET ONCE, LIGHT CAME ON IN NEXT FLIGHT.  GATE AIR RETURN.  REMOVED AND REPLACED CONTROL QUADRANT.  (M)
